Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A figuratrix for double integrals


Author: Paul R. Rider
Journal: Trans. Amer. Math. Soc. 29 (1927), 421-428
MSC: Primary 26B15
DOI: https://doi.org/10.1090/S0002-9947-1927-1501396-X
MathSciNet review: 1501396
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26B15

Retrieve articles in all journals with MSC: 26B15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1927-1501396-X
Article copyright: © Copyright 1927 American Mathematical Society